MAUDE Adverse Event Report: Maquet Cardiovascular LLC HST III System (3.8MM); Clamp, Vascular

Maquet Cardiovascular LLC HST III System (3.8MM); Clamp, Vascular
Model Number HSK-3038
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
HST III System (3.8MM)
Common Device Name
Clamp, Vascular
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50774010
Report Number2242352-2026-0000803
Device Sequence Number18513743
Product Code DXC
UDI-Device Identifier00607567700314
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHSK-3038
Device Catalogue NumberHSK-3038
Device Lot Number3000568981
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown